Alert archive / New Hampshire / River Flood Warnings in 2011
River Flood Warning 13, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Apr 14, 2011, 9:52 PM EDT for Grafton County, Sullivan County, New Hampshire; Windsor County, Vermont. It took effect at Apr 15, 2011, 8:00 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2011, 9:52 PM EDT (01:52 UTC)
- In effect from
- Apr 15, 2011, 8:00 AM EDT
- Expired
- Apr 16, 2011, 4:01 AM EDT
- In force
- 20 hr
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
Counties Grafton County, NH, Sullivan County, NH, Windsor County, VT
The radar
The Burlington radar (KCXX), 125 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Connecticut River at West Lebanon (WLBN3). The gauge peaked at 18.18 ft at Apr 13, 2011, 10:00 PM EDT.
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 27 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01144500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
858 WGUS41 KGYX 150152 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 952 PM EDT THU APR 14 2011 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...VERMONT CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-019-VTC027-151352- /O.NEW.KGYX.FL.W.0013.110415T1200Z-110416T0800Z/ /WLBN3.1.ER.110415T1200Z.110415T1800Z.110416T0000Z.NO/ 952 PM EDT THU APR 14 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE CONNECTICUT RIVER AT WEST LEBANON * FROM FRIDAY MORNING UNTIL LATE FRIDAY NIGHT. * AT 09PM THURSDAY THE STAGE WAS...17.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 18.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. $$
5 follow-up statements
348 WGUS81 KGYX 151406 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1006 AM EDT FRI APR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...VERMONT... CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC007-VTC009-160206- /O.EXT.KGYX.FL.W.0011.000000T0000Z-110416T1400Z/ /DLTN3.1.ER.110412T1152Z.110414T0830Z.110416T0600Z.NO/ 1006 AM EDT FRI APR 15 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER NEAR DALTON. * UNTIL SATURDAY MORNING. * AT 9 AM TODAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY SATURDAY MORNING. $$ NHC009-019-VTC027-160206- /O.CON.KGYX.FL.W.0013.000000T0000Z-110416T0800Z/ /WLBN3.1.ER.110415T1203Z.000000T0000Z.110416T0000Z.NO/ 1006 AM EDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER AT WEST LEBANON. * UNTIL LATE TONIGHT. * AT 9 AM TODAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH THE DAY AND FALL BELOW FLOOD STAGE THIS EVENING. $$
240 WGUS81 KGYX 151804 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 204 PM EDT FRI APR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...VERMONT CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC007-VTC009-160604- /O.EXT.KGYX.FL.W.0011.000000T0000Z-110416T1131Z/ /DLTN3.1.ER.110412T1152Z.110414T0830Z.110416T0331Z.NO/ 204 PM EDT FRI APR 15 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER NEAR DALTON. * UNTIL SATURDAY MORNING. * AT 1 PM TOIDAY THE STAGE WAS 17.6 FEET. * FLOOD STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. $$ NHC009-019-VTC027-160604- /O.EXT.KGYX.FL.W.0013.000000T0000Z-110416T1400Z/ /WLBN3.1.ER.110415T1203Z.110416T0000Z.110416T0600Z.NO/ 204 PM EDT FRI APR 15 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER AT WEST LEBANON. * UNTIL SATURDAY MORNING. * AT 1 PM TODAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH EARLY EVENING AND WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. $$
193 WGUS81 KGYX 160030 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 830 PM EDT FRI APR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... VERMONT CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... VERMONT CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC007-VTC009-161059- /O.EXT.KGYX.FL.W.0011.000000T0000Z-110416T1059Z/ /DLTN3.1.ER.110412T1152Z.110414T0830Z.110416T0259Z.NO/ 830 PM EDT FRI APR 15 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER NEAR DALTON. * UNTIL SATURDAY MORNING. * AT 06PM FRIDAY THE STAGE WAS 17.2 FEET. * FLOOD STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER TONIGHT. $$ NHC009-019-VTC027-161230- /O.CON.KGYX.FL.W.0013.000000T0000Z-110416T1400Z/ /WLBN3.1.ER.110415T1203Z.000000T0000Z.110416T0600Z.NO/ 830 PM EDT FRI APR 15 2011 THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER AT WEST LEBANON. * FROM AFTER MIDNIGHT TOMORROW UNTIL SATURDAY MORNING. * AT 07PM FRIDAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH THE EVENING AND WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. $$
165 WGUS81 KGYX 160404 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1204 AM EDT SAT APR 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... VERMONT... CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... VERMONT CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC007-VTC009-160434- /O.CAN.KGYX.FL.W.0011.000000T0000Z-110416T1059Z/ /DLTN3.1.ER.110412T1152Z.110414T0830Z.110416T0115Z.NO/ 1204 AM EDT SAT APR 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE CONNECTICUT RIVER NEAR DALTON. * UNTIL THIS MORNING. * AT 11PM FRIDAY THE STAGE WAS 16.8 FEET. * FLOOD STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE TO SLOWLY FALL TONIGHT INTO SATURDAY. $$ NHC009-019-VTC027-161400- /O.CON.KGYX.FL.W.0013.000000T0000Z-110416T1400Z/ /WLBN3.1.ER.110415T1203Z.000000T0000Z.110416T0600Z.NO/ 1204 AM EDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE CONNECTICUT RIVER AT WEST LEBANON. * FROM AFTER MIDNIGHT THIS MORNING UNTIL THIS MORNING. * AT 11PM FRIDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO FLUCTUATE AROUND FLOOD STAGE OVERNIGHT...BEFORE SLOWLY FALLING ON SATURDAY. $$
439 WGUS81 KGYX 160801 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 401 AM EDT SAT APR 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... VERMONT... CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-019-VTC027-160831- /O.CAN.KGYX.FL.W.0013.000000T0000Z-110416T1400Z/ /WLBN3.1.ER.110415T1203Z.000000T0000Z.110415T2200Z.NO/ 401 AM EDT SAT APR 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE CONNECTICUT RIVER AT WEST LEBANON. * UNTIL THIS MORNING. * AT 03AM SATURDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO SLOWLY FALL TODAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Apr 14, 3:03 PM EDT, 6 hours 49 minutes earlier.
Area forecast discussion, Apr 14, 3:03 PM EDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 303 PM EDT THU APR 14 2011 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVERHEAD TONIGHT AND FRIDAY THEN CREST OVER THE REGION SATURDAY MORNING. STRONG LOW PRESSURE TRACKS NORTHWARD INTO CANADA WITH A TRAILING COLD FRONT APPROACHING FROM THE WEST LATE SATURDAY AND SATURDAY NIGHT. THIS FRONT WILL SWEEP ACROSS THE REGION MIDDAY SUNDAY WITH HEAVY RAIN AND STRONG WINDS LIKELY AHEAD OF THE SYSTEM. FAIR WEATHER RETURNS SUNDAY NIGHT THROUGH MONDAY WITH A RIDGE OF HIGH PRESSURE MOVING TO OUR SOUTH. A WARM FRONT BRINGS CLOUDS AND POSSIBLE SHOWERS MONDAY NIGHT AND TUESDAY. LOW PRESSURE TRACKING ALONG THIS FRONT AND ACROSS NORTHERN NEW ENGLAND WILL BRING A BETTER CHANCE OF RAIN WEDNESDAY. HIGH PRESSURE BRINGS FAIR WEATHER NEXT THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE MOVES IN TONIGHT WITH CLEAR SKIES AND LOWERING DEWPOINTS EXPECT A CHILLY ONE. TEMPS LOWER INTO THE TEENS AND 20S. WINDS WILL DROP OFF OVER LAND THIS EVENING. USED A BLEND OF MAV/MET FOR TEMPS. && .SHORT TERM /FRIDAY/... HIGH PRESSURE CRESTS OVERHEAD WITH MOSTLY SUNNY SKIES AND LOW DEWPOINTS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... HIGH PRES BRINGS FAIR BUT UNSEASONABLY COOL WX FRIDAY NGT THRU SATURDAY. THE HIGH MOVES OUT TO SEA ON SATURDAY WITH A FNT APPROACHING FROM THE W AS LOW PRES MOVES N INTO CENTRAL CANADA. BETWEEN THESE TWO SYSTEMS A HEAVY RAIN AND STRONG WIND EVENT IS FCST BY THE MODELS. QPF AMOUNTS OF ONE TO ONE AND A HALF INCHES INDICATED BY THE MODELS. COULD BE SOME WET SN OR IP AT THE START OVER MORE NRN LOCATIONS AS INDICATED BY MODEL TEMP AND LOW LVL THICKNESS VALUES. MIXED PRCP SHOULDN'T LAST LONG AND NOT EXPECTING THE NEED FOR ANY ADVISORIES. COULD ALSO SEE EMBEDDED TSTMS WITH HIGH H8 THETA-E AXIS DIRECTED INTO THE FCST AREA ALONG WITH STRONG H8 SE FLOW VERY LATE SATURDAY NGT AND SUNDAY MORNING. SE WINDS COULD BECOME VERY STRONG AND GUSTY... PERHAPS WIND ADV OR MAYBE EVEN HIGH WIND WARNING CRITERIA. NAM AND GFS BUFKIT WIND SOUNDING FCST SHOWS 70 TO 80 KT DOWN TO 2000 FT CENTERED ROUGHLY AROUND 12Z TO 18Z SUNDAY. BOTH MODELS SHOW H9 MAX LOW LVL JET OF 50 TO 70 KT OVER THE COASTAL WATERS DURING THE HEIGHT OF THE STORM. FNT MOVES THRU MIDDAY SUNDAY BRINGING AN END TO THE HEAVY RN AND STRONG ONSHORE WINDS. A RIDGE OF HIGH PRES BUILDS IN BRINGING FAIR WX LATE SUNDAY THRU MONDAY. A WRM FNT BRINGS CLOUDS AND PSBL SHRA MONDAY NGT. THE FNT REMAINS DRAPED ACROSS THE N AND MT ZONES WITH THE POSSIBILITY OF MORE SHRA FOR THE FCST AREA. S OF THIS FNT TEMPS SHOULD BE FAIRLY WRM WITH A SW FLOW...ESPECIALLY IF ANY SUNSHINE BREAKS OUT. THIS FNT MOVES LITTLE THRU WEDNESDAY NGT AS LOW PRES FORMS ALONG IT AND TRACKS NE. THIS LOW WILL LIKELY FOCUS MORE SIGNIFICANT PRCP WEDNESDAY NGT. THIS LOW MOVES INTO THE MARITIMES WITH HIGH PRES TO FOLLOW ON THURSDAY. GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS FOR FRIDAY NGT THRU SATURDAY NGT. USED GMOS FOR REST OF THE FCST...EXCEPT USED A VARIATION OF GMOS FOR MIN TEMPS TO ADJUST TEMPS UPWARD DUE TO A COLD BIAS IN GMOS. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SHORT TERM...VFR. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...VFR FRIDAY NGT THRU SATURDAY. DEVELOPING STORM SYSTEM BRINGS THE POTENTIAL FOR HEAVY RAIN AND STRONG GUSTY WINDS ALONG WITH IFR OR LIFR CONDITIONS SATURDAY NIGHT THRU SUNDAY MORNING. A FNT MOVES THRU MIDDAY SUNDAY WITH RAPIDLY IMPROVING CONDITIONS. VFR SUNDAY NGT THRU MONDAY THEN PSBL MVFR OR MAYBE IFR IN WRM FNT SHRA MONDAY NGT AND TUESDAY. && .MARINE... SHORT TERM...NO FLAGS EXPECTED TONIGHT OR FRIDAY. MAY BE A FEW GUSTS TO 25KT TONIGHT AND EARLY FRIDAY. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...HIGH PRES KEEPS WINDS AND SEAS BELOW SCA LEVELS FRIDAY NGT INTO SATURDAY. DEVELOPING STORM SYSTEM WITH STRONG ONSHORE SE FLOW DEVELOPING SATURDAY AND CONTINUING THRU SUNDAY MORNING WITH GLW VERY LIKELY AND EVEN A POSSIBILITY OF STORM FORCE WINDS. NAM AND GFS BUFKIT WIND SOUNDING FCST SHOWS 70 TO 80 KT DOWN TO 2000 FT CENTERED ROUGHLY AROUND 12Z TO 18Z SUNDAY. BOTH MODELS SHOW H9 MAX LOW LVL JET OF 50 TO 70 KT OVER THE COASTAL WATERS DURING THE HEIGHT OF THE STORM. FNT MOVES THRU MIDDAY SUNDAY BRINGING AN END TO THE STRONG ONSHORE WINDS. WINDS WILL DROP OFF BUT THE VERY ROUGH SEAS WILL BE SLOW TO SUBSIDE. HIGH PRES RIDGE BUILDS ACROSS THE REGION MONDAY AS WINDS DROP BELOW SCA LEVELS WITH SEAS TO FOLLOW. HOWEVER SW FLOW INCREASES ON TUESDAY AS THE HIGH MOVES OUT TO SEA WITH WINDS AND SEAS LIKELY TO BUILD TO SCA LEVELS. && .FIRE WEATHER...LOW RH FRIDAY BUT FUELS ARE WET AND WINDS AT LOW END OF SCALE. FRIDAY RH INCREASES ON AN INCREASING SE FLOW. && .TIDES/COASTAL FLOODING... HIGH PREDICTED ASTRONOMICAL TIDES THIS WEEKEND DURING THE UPCOMING STORM SYSTEM. PWM PREDICTED 11.1 FT AT 10:26 PM SATURDAY, 10.7 FT AT 10:58 AM SUNDAY AND 11.6 FT 11:17 PM SUNDAY. TIDAL FLOOD STAGE AT PWM IS 12.0 FT. WITH STRONG ONSHORE FLOW AND BUILDING SEAS THERE COULD BE ENOUGH STORM SURGE AND SPLASHOVER TO CAUSE COASTAL FLOOD PROBLEMS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS...HAWLEY NEAR TERM...HAWLEY SHORT TERM...HAWLEY LONG TERM...CAPRIOLA AVIATION...CAPRIOLA/HAWLEY MARINE...CAPRIOLA/HAWLEY FIRE WEATHER...HAWLEY TIDES/COASTAL FLOODING...CAPRIOLA
Hazardous weather outlook, Apr 14, 3:10 PM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 310 PM EDT THU APR 14 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-151915- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 310 PM EDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN OF AN INCH OR MORE AND STRONG GUSTY SOUTHEAST WINDS ARE LIKELY SATURDAY NIGHT AND SUNDAY MORNING. THIS MAY REQUIRE FLOOD WATCHES OR WIND ADVISORIES OR HIGH WIND WARNINGS. HIGH ASTRONOMICAL TIDES, STORM SURGE AND ROUGH WAVES MAY LEAD TO COASTAL FLOODING AND SPLASHOVER DURING THE HIGH TIDES SATURDAY EVENING, SUNDAY MORNING AND SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-151915- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 310 PM EDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALES OR STORM FORCE WINDS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:11 PM EDT | Flood Watch | GYX | Carroll, Coos, Grafton, Sullivan | 53 hr |
| Apr 15, 3:26 PM EDT | Coastal Flood Watch | GYX | Rockingham | 24 hr |
Nearby
River Flood Warnings in New Hampshire, 2011River Flood Warnings in Vermont, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.